# SDR ASOA04883

- Difficulty date: November 4, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50105711
- Part serial: 299K631
- Condition: Blown
- Location: Mlg
- Component: Mlg
- Component part number: 17002112
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CREW WAS ADVISED BY TOWER THE AIRCRAFT MAY HAVE EXPERIENCED A TIRE BLOWING ON THE RT SIDE UPON TAKEOFF.  AN EMERGENCY WAS DECLARED AND EMERGENCY VEHICLES WERE REQUESTED TO BE ON STANDBY AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RT OB TIRE ASSY AS A RESULT OF THE BLOWN TIRE AND ALSO RT IB TIRE ASSY AS REQUIRED.  IN ADDITION,  MAINTENANCE REPLACED THE RT MAIN GEAR HARNESS ASSY AND SEVERAL RT ENGINE FAN BLADES WHICH WERE DAMAGED FROM TIRE FOD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
